# SDR REXA2022080400596

- Difficulty date: August 1, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N478PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15478
- Aircraft time: 6,599 hours, 5,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Unknown
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR EXTERIOR EMERGENCY LIGHT BULB INOP     REMOVED AND REPLACED EMERGENCY EXTERIOR LIGHT BULB IAW GOODRICH CMM 33-52-06. OPS CHECK GOOD. PN ON/OFF: 8GH002473-08
